RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 298, Pages 101–111 (Mi tm3813)  

This article is cited in 3 scientific papers (total in 3 papers)

Holomorphic Mappings of a Strip into Itself with Bounded Distortion at Infinity

V. V. Goryainov

Moscow Institute of Physics and Technology (State University), Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141701 Russia

Abstract: A class of holomorphic self-mappings of a strip which is symmetric with respect to the real axis is studied. It is required that the mappings should boundedly deviate from the identity transformation on the real axis. Distortion theorems for this class of functions are obtained, and domains of univalence are found that arise for certain values of the parameter characterizing the deviation of the mappings from the identity transformation on the real axis.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00674-а
Ministry of Education and Science of the Russian Federation НШ-9110.2016.1
This work was supported by the Russian Foundation for Basic Research (project no. 16-01-00674-a) and by a grant of the President of the Russian Federation (project no. NSh-9110.2016.1).


DOI: https://doi.org/10.1134/S0371968517030074

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 298, 94–103

Bibliographic databases:

UDC: 517.54
Received: January 27, 2017

Citation: V. V. Goryainov, “Holomorphic Mappings of a Strip into Itself with Bounded Distortion at Infinity”, Complex analysis and its applications, Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar, Tr. Mat. Inst. Steklova, 298, MAIK Nauka/Interperiodica, Moscow, 2017, 101–111; Proc. Steklov Inst. Math., 298 (2017), 94–103

Citation in format AMSBIB
\Bibitem{Gor17}
\by V.~V.~Goryainov
\paper Holomorphic Mappings of a Strip into Itself with Bounded Distortion at Infinity
\inbook Complex analysis and its applications
\bookinfo Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 298
\pages 101--111
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3813}
\crossref{https://doi.org/10.1134/S0371968517030074}
\elib{https://elibrary.ru/item.asp?id=30727066}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 298
\pages 94--103
\crossref{https://doi.org/10.1134/S0081543817060074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416139300007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85036644444}


Linking options:
  • http://mi.mathnet.ru/eng/tm3813
  • https://doi.org/10.1134/S0371968517030074
  • http://mi.mathnet.ru/eng/tm/v298/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Goryainov, “Loewner-Kufarev equation for a strip with an analogue of hydrodynamic normalization”, Lobachevskii J. Math., 39:6 (2018), 759–766  crossref  mathscinet  isi  scopus
    2. O. S. Kudryavtseva, A. P. Solodov, “Dvustoronnyaya otsenka oblastei odnolistnosti golomorfnykh otobrazhenii kruga v sebya s invariantnym diametrom”, Izv. vuzov. Matem., 2019, no. 7, 91–95  mathnet  crossref
    3. O. S. Kudryavtseva, A. P. Solodov, “Asimptoticheski tochnaya dvustoronnyaya otsenka oblastei odnolistnosti golomorfnykh otobrazhenii kruga v sebya s invariantnym diametrom”, Matem. sb., 211:11 (2020), 96–117  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:695
    Full text:15
    References:23
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020